# SDR DXTA2011011804413

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 9,685 hours, 6,056 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144523
- Part serial: 0019C
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,387 hours, 6,518 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING AND EXTENDING LANDING GEAR. THE NLG TAKES EXCESSIVELY LONG TO RETRACT AND EXTEND.   R & R NLG RETACT/EXTEND ACTUATOR, LEAK & OPS CHECKED GOOD IAW MM 32-30-00.
